Determination of a periodic solution of a differential equation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1960), pp. 207-213 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{IVM_1960_6_a22,
     author = {A. A. Potapenko},
     title = {Determination of a~periodic solution of a~differential equation},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {207--213},
     year = {1960},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_1960_6_a22/}
}
TY  - JOUR
AU  - A. A. Potapenko
TI  - Determination of a periodic solution of a differential equation
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 1960
SP  - 207
EP  - 213
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/IVM_1960_6_a22/
LA  - ru
ID  - IVM_1960_6_a22
ER  - 
%0 Journal Article
%A A. A. Potapenko
%T Determination of a periodic solution of a differential equation
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1960
%P 207-213
%N 6
%U http://geodesic.mathdoc.fr/item/IVM_1960_6_a22/
%G ru
%F IVM_1960_6_a22
A. A. Potapenko. Determination of a periodic solution of a differential equation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1960), pp. 207-213. http://geodesic.mathdoc.fr/item/IVM_1960_6_a22/